標題: A GENERALIZATION OF THE BARONE-ADESI AND WHALEY APPROACH FOR THE ANALYTIC APPROXIMATION OF AMERICAN OPTIONS
作者: Guo, Jia-Hau
Hung, Mao-Wei
So, Leh-Chyan
管理學院
College of Management
公開日期: 1-五月-2009
摘要: This article introduces a general quadratic approximation scheme for pricing American options based on stochastic volatility and double jump processes. This quadratic approximation scheme is a generalization of the Barone-Adesi and Whaley approach and nests several option models. Numerical results show that this quadratic approximation scheme is efficient and useful in pricing American options. (c) 2009 Wiley Periodicals, Inc. Jrl Fut Mark 29:478-493, 2009
URI: http://dx.doi.org/10.1002/fut.20361
http://hdl.handle.net/11536/14182
ISSN: 0270-7314
DOI: 10.1002/fut.20361
期刊: JOURNAL OF FUTURES MARKETS
Volume: 29
Issue: 5
起始頁: 478
結束頁: 493
顯示於類別:期刊論文


文件中的檔案:

  1. 000264318900005.pdf